We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Department of Mathematical Sciences


Publication details for Professor Emeritus Wojtek Zakrzewski

Zakrzewski, W.J. (2010). A class of (1+1) dim models that generalize the Sine-Gordon model and some of their properties. Physics of Atomic Nuclei 73(3): 587-594.

Author(s) from Durham


In this talk we discuss the models recently presented by Bazeia et al. We present various properties of their kink-like solutions and, in particular, the properties of these kinks when they scatter on potential obstructions. We also discuss the issue of the existence of stable breather-like and multikink configurations in these models.